# SDR CALA2014030390528

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 55,845 hours, 14,369 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTORING RT ENG CAUSED LT SYS PRESS TO DROP TO 20 PSI, LT ELEC DEMAND PUMP SHEDS OK FOR SERVICE IAW AMM 29 -11-00 PAGE 1 ITEM 2 B ON GROUND.  THE LT SYS ACMP IS INHIBITED DURING STARTING OF EITHER ENG TO REDUCE ELEC LOADS ON THE APU GENERATOR.
